Wednesday, January 30

Yup.

I am now 100 percent sure Regina has some "energy" guide guiding her somewhere. We went to Day clinic today to see Dr Dhall today. Before seeing Dr. Dhall, Regina had labs drawn. Again, instead of her counts dropping they went up. ( which is good of course..lol), but weird. her hemoglobin was 8,6 yesterday, and today it was 9,6. Platelets stayed the same ( they should have dropped a few. ANC was about 1000, which is high , consider that she just had 10 days oral chemo and 2 days high dose IV chemo. So now, on Friday she has Stem Cell transplant.

We also briefly discussed Reginas follow up therapy, because we want to do something instead of just waiting and hoping that nothing pops up from somewhere.

Dr Dhall suggested LOW dose temodor and accutane therapy. TEmodor is chemo, but together with accutane they compliment each other . BUT, if Reginas counts do not recover as well as needed, then we just do accutane ( which is actually ance drug). It has some side effects- blurred vision, fluid build up in brain( which will be removed through spine , Spinal tap). If it side effects get to severe, then we just stop therapy and keep on monitoring her. This therapy will last most likely up to a year( if she tolerates it well).

Now we are just waiting for side effects to show up... Please go donate blood and platelets. Platelets are needed more. Next week she needs most likely 3 platelet transfusions. Please :) It does not matter what blood type you have when donating platelets.


DI

4 comments:

Kathy said...

Was it the topotecan she had? Does it turn her skin a little dark?

She looks really good, somebody must be doing something right.

Patty said...

So GLAD to hear all is going better then you expected. I hope it continues that way. Still remembering her and her family in my prayers.

Thanks for your visit to my blog. The man singing The Squirrel That Got Loose is Ray Stevens, he has a lot of funny songs. When you have time, look him up on You Tube.

Sleeping Beauty said...

Hei Patty, I visit your blog at least couple of times a week, because it has best jokes and funny stories in the world on it.

Sleeping Beauty said...

No Kathy, it was Thiotepa. Her skin gets really dry and when I do not wash it, then chemo that is coming out from sweating pores, dries out and looks like white dandruff. I am keeping my fingers crossed. During last round she got fever exactly 2 days after chemo. So far so good!!!